A new modification of the Adomian decomposition method for linear and nonlinear operators. (English) Zbl 1027.35008

Summary: We present an efficient modification of the Adomian decomposition method that will facilitate the calculations. We then conduct a comparative study between the new modification and the modified decomposition method. The study is conducted through illustrative examples. The new modification introduces a promising tool for many linear and nonlinear models.


35A25 Other special methods applied to PDEs
Full Text: DOI


[1] Adomian, G., Solving frontier problems of physics: the decomposition method, (1994), Kluwer Boston, MA · Zbl 0802.65122
[2] Adomian, G., Nonlinear stochastic operator equations, (1986), Academic Press San Diego, CA · Zbl 0614.35013
[3] Adomian, G., A review of the decomposition method and some recent results for nonlinear equation, Math. comput. modell., 13, 7, 17-43, (1992) · Zbl 0713.65051
[4] Adomian, G.; Rach, R., Noise terms in decomposition series solution, Comput. math. appl., 24, 11, 61-64, (1992) · Zbl 0777.35018
[5] Adomian, G.; Rach, R., Equality of partial solutions in the decomposition method for linear or nonlinear partial differential equations, Comput. math. appl., 19, 12, 9-12, (1990) · Zbl 0702.35058
[6] Adomian, G.; Rach, R., Analytic solution of nonlinear boundary-value problems in several dimensions by decomposition, J. math. anal. appl., 174, 118-137, (1993) · Zbl 0796.35017
[7] Bellomo, N.; Monaco, R., A comparison between Adomian’s decomposition methods and perturbation techniques for nonlinear random differential equations, J. math. anal. appl., 110, 495-502, (1985) · Zbl 0575.60064
[8] Datta, B.K., Introduction to partial differential equations, (1993), New Central Book Agency Calcutta
[9] Rach, R., On the Adomian decomposition method and comparisons with picards method, J. math. anal. appl., 128, 480-483, (1987) · Zbl 0645.60067
[10] Wazwaz, A.M., A first course in integral equations, (1997), World Scientific New Jersey
[11] Wazwaz, A.M., A reliable modification of Adomian’s decomposition method, Appl. math. comput., 102, 77-86, (1999) · Zbl 0928.65083
[12] Wazwaz, A.M., Analytical approximations and pade’ approximants for Volterra’s population model, Appl. math. comput., 100, 13-25, (1999) · Zbl 0953.92026
[13] Wazwaz, A.M., Necessary conditions for the appearance of noise terms in decomposition solution series, Appl. math. comput., 81, 199-204, (1997)
[14] Wazwaz, A.M., A study on a boundary-layer equation arising in an incompressible fluid, Appl. math. comput., 87, 265-274, (1997)
[15] Wazwaz, A.M., The modified decomposition method and pade’ approximants for solving thomas – fermi equation, Appl. math. comput., 105, 11-19, (1999) · Zbl 0956.65064
[16] Wazwaz, A.M., On the solution of fourth order parabolic equation by the decomposition method, Int. J. comput. math., 57, 213-217, (1995) · Zbl 1017.65518
[17] Wazwaz, A.M., The decomposition method for approximate solution of the Goursat problem, Appl. math. comput., 69, 299-311, (1995) · Zbl 0826.65077
[18] Wazwaz, A.M., A new approach to the nonlinear advection problem: an application of the decomposition method, Appl. math. comput., 72, 175-181, (1995) · Zbl 0838.65092
[19] Wazwaz, A.M., A comparison between Adomian decomposition method and Taylor series method in the series solutions, Appl. math. comput., 79, 37-44, (1998) · Zbl 0943.65084
[20] Eugene, Y., Application of the decomposition method to the solution of the reaction – convection – diffusion equation, Appl. math. comput., 56, 1-27, (1993) · Zbl 0773.76055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.